Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pus-filled red rashes on the body after taking Methamphetamine?

After a few days of intake of meth by smoking it I have red rash in places with white puss looking bumps sore to the touch and knots red and black in color but when press on it or squeeze it white stuff comes out has no smell to it and also pus and blood comes out of knots as well why does this happen and what are home remedies for it and what other treatments can be done
Tue, 27 Feb 2018
Report Abuse
Addiction Medicine Specialist 's  Response
pus filled rashes are usually filled with infection. This is quite serious and needs medical attention to drain and treat it or it could cause a wide variety of bad things including but not limited to death, loss of limb, loss of limb function, unsightly permanent scars.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

After injecting meth, he broke out in hives from head to toe. Back has most hives. Has diarrhea, vomited a few times, occasional cough with phlegm....